Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

3 Months on Accutane-Acne Scarring (End of January 2014)

3 Months on Accutane-Acne Scarring (End of January 2014)
CherrySoda08
Album created by
CherrySoda08
  • 9
  • 0
  • 0
The condition of my acne scarring/skin after taking Accutane for 3 months (12 weeks). As you can see, the skin appears thinner in these photos than in the first album I created on Acne.org a year and a half ago.

0 Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×